# SDR GLBA20100628F

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 27,174 hours, 38,552 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL - PILOTS REPORTED THAT WITH THE BATTERY ON, ALL OF THE ANNUNCIATORS REMAINED ILLUMINATED WITH A SLIGHT BURNING SMELL BEING NOTICED. MX REMOVED AND CLEANED THE MICRO SWITCHES ON THE  PUSH TO TEST SWITCH. THE OPS CHECK WAS GOOD. REF MM 33-10-00.
